# SDR USAA060889

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE, FWD SERVICE DOOR CUTOUT FRAME AT UPPER FWD STOP FITTING LOWER O/B.  REPLACED WITH IDENTICAL FRAME, REMOVED CRACKED FRAME AND INSTALLED NEW FRAME IAW SRM 51-10-02, DEFECT SIZE: .25".
